# SDR CA961030001

- Difficulty date: October 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Beech 65-A90
- Engine: Pwa PT6A20
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Spar
- Part number: 5016000354
- Condition: Cracked
- Location: Inb Flap Track
- Part time: 12,763 hours
- Component: 5016000396
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) AT INBOARD FLAP TRACK CUTOUT IN THE SPAR THERE ARE TWO CRACKS EXTENDING FROM THE TOP CORNERS OF THE CUTOUT INTO THE BEND RADIUS.  EACH CRACK ABOUT 2 INCHES LONG.  PART TC:  16,223.  AIRCRAFT TT:  12,807 HOURS.
